# SDR DALA2021091705564

- Difficulty date: September 15, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N322DN
- Make and model: Airbus A321-211
- Aircraft serial: 7707
- Aircraft time: 12,252 hours, 5,682 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING S/C FOUND MULTIPLE EMERGENCY LIGHTS OUT AFT CABIN LT SIDE SEATS. FOUND EPSU 13WL WITH UNIT FAULT LIGHT ON. WHILE T/S SWAPPED WITH EPSU 10WL. NOW BOTH BAD, REINSTALLED TO ORIG LOC. FOUND WIRES SHORTED AT SEAT 34ABC. REINSTALLED WIRES INTO CONNECTOR REF A321 WDM 33-51-08(458894) REMOVED AND REPLACED EPSU 13WL AND 10WL PER A321 AMM 33-51 OPS CK GOOD. (LP# 7981275)
